# SDR ASAA2023041442893

- Difficulty date: April 14, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 53,103 hours, 15,632 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 012605
- Condition: Faulted
- Location: E/E Bay
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FMC FAIL IN FLIGHT AT FL360. VTK ON FO'S NAV DISPLAY, SINGLE FMC OPERATION MESSAGE IN SCRATCH PAD. STAYED FAILED FOR ABOUT A MINUTE AND THEN RETURNED TO NORMAL OPERATION. FMC SWITCH REMAINED IN NORMAL POSITION. GROUNDED - YES.   REMOVED AND REPLACED FMCS COMPUTER REF B737-800 AMM 34-61-02. OPS CHK GOOD.
